# SDR FDEA201109063723

- Difficulty date: September 6, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,920 hours, 18,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623631
- Condition: Corroded
- Location: Bs 720a S5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE INTERIOR, STRINGER 5 LEFT HAS CORROSION AT BS 720A  3 INCHES. CUT OUT DAMAGED AREA IAW SRM REV.103  53-10-3 FIG3  FABRICATED REPAIR STARS AND FILLER IAW SRM 53-10-3 FIG 3  INSTALLED REPAIR PARTS IAW SRM 51-30-02 AND 53-10-3 FIG 3
